# SDR C2XA98IA035

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 20168
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NOSE LANDING GEAR TORQUE LINK UPPER PIVOT PIN WAS FOUND TO BE CORRODED INSIDE THE ATTACH PIN HOLE.  MAINTENANCE REMOVED AND REPLACED THE PIN IAW ERAM CMM 32-31-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
